Homotopy theory of spectral sequences

Whitehouse, S. orcid.org/0000-0002-7896-506X and Livernet, M. (2024) Homotopy theory of spectral sequences. Homology, Homotopy and Applications (HHA), 26 (1). pp. 69-86. ISSN 1532-0073

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 International Press. This is an author-produced version of a paper subsequently published in Homology, Homotopy and Applications. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: spectral sequence; model category
Dates:
  • Published: 2024
  • Published (online): 21 February 2024
  • Accepted: 2 February 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Feb 2023 14:35
Last Modified: 11 Mar 2024 15:44
Status: Published
Publisher: International Press of Boston, Inc.
Refereed: Yes
Identification Number: 10.4310/HHA.2024.v26.n1.a5
Open Archives Initiative ID (OAI ID):

Export

Statistics